ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 4.

Shaiju, AJ and Dharmatti, Sheetal (2005) Differential games with continuous, switching and impulse controls. In: Nonlinear Analysis, 63 (1). pp. 23-41.

Rao, Srinivasa Ch and Sachdev, PL and Ramaswamy, Mythily (2002) Analysis of the self-similar solutions of the nonplanar Burgers equation. In: Nonlinear Analysis, 51 (8). pp. 1447-1472.

Sengadir, T and Pai, DV and Pani, AK (1997) A Leray-Schauder type theorem and applications to boundary value problems for neutral equations. In: Nonlinear Analysis, 28 (4). pp. 701-719.

Borkar, VS and Govindan, TE (1994) Optimal Control of Semilinear Stochastic Evolution Equations. In: Nonlinear Analysis, 23 (1). pp. 15-35.

This list was generated on Mon Apr 19 20:02:07 2021 IST.